# SDR DHL2004809501

- Difficulty date: December 22, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 91,189 hours, 29,520 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Lt Wing
- Part time: 91,189 hours, 29,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR L/E INTERCOSTAL CRACKED 1.000, XFS 410.250 (UPPER PART).  REMOVED CRACKED INTERCOSTAL IAW SRM 51-1-21 PG 1.  FABRICATED NEW INTERCOSTAL (AL2024-T3 0.063) IAW SRM 57-2-0 PG 1.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW INTERCOSTAL IAW SRM 51-1-21 PG 1.
